# SDR QXEA200600437

- Difficulty date: February 2, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,698 hours, 12,017 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING FUEL PANEL LADDER PLATE AFT FLANGE HAS 2 TOOLING MARKS ABOVE RIB YW117.5.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51-00-02, RD 8/4-57-623 AND HORIZON EA 6-57-433.
